# SDR JJBA20211101009

- Difficulty date: November 1, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 34,740 hours, 23,269 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH AFT L-SHAPE CARGO DOOR SURROUND STRUCTURE AT FR68 BTW STR 15-17. AT FR 68 BTW STR 15 AND 17 SHEAR CLIP BLENDED AND FOUND OUT OF LIMIT. "L" SHAPE AT FR68 BTW STR 15-17 LOCALLY FABRICATED. RPAIR PARTS INSTALLED ("L" SHAPE) AT CARGO DOOR FR68
